<< Previous Issue Kyungpook Mathematical Journal (Vol. 55, No. 4) Next Issue >>
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 753—1104
 Original Articles 
Characteristic Genera of Closed Orientable 3-Manifolds
Akio Kawauchi
MSC numbers : 57M25, 57M27
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 753—771
A Fixed Point on Generalised Cone Metric Spaces
Sudip Kumar Pal1 ,Manojit Maity2
MSC numbers : 54C60, 54H25
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 773—777
The Kauffman Polynomial and Trivalent Graphs
Carmen Caprau1,James Tipton2
MSC numbers : 57M27, 57M15
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 779—806
On Zeros of Polynomials with Restricted Coefficients
Tawheeda Rasool,1 Irshad Ahmad2 ,Ab Liman3
MSC numbers : 26C10, 30C15
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 807—816
Some Analogues of a Result of Vasconcelos
David Earl Dobb1, Jay Allen Shapiro2
MSC numbers : 13A15, 13C99,13G05, 13F05, 20M14, 13B30
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 817—826
 On Commutativity of  $\sigma$-Prime $\Gamma$-Rings
Kalyan Kumar Dey1 , Akhil Chandra Paul2,Bijan Davvaz3
MSC numbers : 16W10, 16W25, 16W20, 16U80
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 827—835
Cellularity of a Larger Class of Diagram Algebra
N. Karimilla Bi
MSC numbers : 16Z05
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 837—858
Quasi-Valuation Maps on $BCK/BCI$-Algebras
Seok-Zun Song1,Eun Hwan Roh2,Young Bae Jun3
MSC numbers : 06F35, 03G25, 03C05
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 859—870
On Divisorial Submodules
Ahmad Yousefian Darani1, Mahdi Rahmatinia2
MSC numbers : 16N99, 16S99
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 871—883
Finite Operators and Weyl Type Theorems for Quasi-$*$-$n$-Paranormal Operators
Fei Zuo1, Wei Yan2
MSC numbers : 47A10, 47B20
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 885—892
Nearly $k$-th Partial Ternary Quadratic $\ast$-Derivations
Berna Arslan1,Hulya Inceboz2,Ali Guven
MSC numbers : 39B52,46L05, 47B48, 39B82, 47H10, 13N15, 46L57, 17A40
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 893—907
Some Paranormed Difference Sequence Spaces Derived by Using Generalized Means
Atanu Manna1, Amit Maji2,Parmeshwary Dayal Srivastava3
MSC numbers : 46A45, 46A35, 46B45
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 909—931
Convergence of an Iterative Algorithm for Systems of Variational Inequalities and Nonlinear Mappings in Banach Spaces
Jae Ug Jeong
MSC numbers : 47H09, 47J05, 47J25
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 933—951
On a Class of Spirallike Functions associated with a Fractional Calculus Operator
Kuppathai Appasamy Selvakumaran1, Geetha Balachandar2,Pugazhenthi Rajaguru3
MSC numbers : 30C45
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 953—967
On some Bounds for the Parameter $\lambda$ in Steffensen's Inequality
Josip Pecaric1, Ksenija Smoljak Kalamir2
MSC numbers : 26D15, 26A51
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 969—981
General Theorem for Explicit Evaluations and Reciprocity Theorems for Ramanujan-G$\ddot{\mbox{o}}$llnitz-Gordon Continued Fraction
Nipen Saikia
MSC numbers : 33D90, 11F20
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 983—996
Existence and non-existence of positive solutions of BVPs for singular ODEs on whole lines
Yuji Li1, Pinghuan Yang2
MSC numbers : 34B10, 34B15, 35B10
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 997—1030
Inclusion  and Subordination Properties of Multivalent Analytic Functions Involving Cho-Kwon-Srivastava Operator
Jagannath Patel1, Ashok Kumar Sahoo2
MSC numbers : 30C45
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 1031—1051
Point Values and Normalization of Two-Direction Multiwavelets and their Derivatives
Fritz Keinert1,Soon-Geol Kwon2
MSC numbers : 42C40
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 1053—1067
Basic Results in the Theory of Hybrid Casual Nonlinear Differential Equations
Bapurao Chandrabhan Dhage
MSC numbers : 39A10
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 1069—1088
The Existence of Fixed Points for Generalized Weak Contractions
Zhiqun Xue
MSC numbers : 47H10, 54H25
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 1089—1095
Indefinite Generalized Sasakian Space Form Admitting a Lightlike Hypersurface
Dae Ho Jin
MSC numbers : 53C25, 53C40, 53C50
Kyungpook Mathematical Journal 2015 Vol. 55, No. 4, 1097—1104

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd